# SDR ASAA0110436

- Difficulty date: June 25, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694147372
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND INTERCOSTAL SUPPORT AT BS 400-420, LBL 22 CRACKED.  REPAIRED PER BOEING DRAWING.  (M)
